Publication Type:

Journal Article

Source:

Nonlinear Studies, Volume 23, Number 2, p.273 - 280 (2016)

URL:

http://search.ebscohost.com/login.aspx?direct=true&db=asx&AN=115855886&site=eds-live

Keywords:

approximate controllability, Approximation theory, CONTROL theory (Mathematics), IMPULSIVE differential equations, mathematical analysis, non-densely defined system, Nonlinear equations, random impulses, Semilinear control system

Abstract:

In this paper, we study the existence of approximate controllability of random impulsive semilinear control system under a sufficient condition with non-densely defined system. Finally, eximples are given to illustrate the applications of the abstract results.

Cite this Research Publication

S. Vijay, Loganathan, C., and Dr. Vinodkumar A., “Approximate Controllability of Random Impulsive Semilinear Control Systems.”, Nonlinear Studies, vol. 23, pp. 273 - 280, 2016.